# SDR RRXA991331

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 304 - 397
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, LEFT WING, AROUND SCREW HOLES, L/E CENTER SECTION UPPER SURFACE BETWEEN STA XFS 304 AND STA XFS 397.750.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED AND INSTALLED DOUBLER AND FILLER IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO 99085.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
